RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1983, Volume 38, Issue 1(229), Pages 159–160 (Mi umn2832)  

This article is cited in 8 scientific papers (total in 10 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Universal properties for sequences of bifurcations of period three

A. I. Gol'berg, Ya. G. Sinai, K. M. Khanin


Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1983, 38:1, 187–188

Bibliographic databases:

MSC: 37Gxx, 37C25
Received: 28.06.1982

Citation: A. I. Gol'berg, Ya. G. Sinai, K. M. Khanin, “Universal properties for sequences of bifurcations of period three”, Uspekhi Mat. Nauk, 38:1(229) (1983), 159–160; Russian Math. Surveys, 38:1 (1983), 187–188

Citation in format AMSBIB
\Bibitem{GolSinKha83}
\by A.~I.~Gol'berg, Ya.~G.~Sinai, K.~M.~Khanin
\paper Universal properties for sequences of bifurcations of period three
\jour Uspekhi Mat. Nauk
\yr 1983
\vol 38
\issue 1(229)
\pages 159--160
\mathnet{http://mi.mathnet.ru/umn2832}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=693727}
\zmath{https://zbmath.org/?q=an:0542.30039}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1983RuMaS..38..187G}
\transl
\jour Russian Math. Surveys
\yr 1983
\vol 38
\issue 1
\pages 187--188
\crossref{https://doi.org/10.1070/RM1983v038n01ABEH003398}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SD26300013}


Linking options:
  • http://mi.mathnet.ru/eng/umn2832
  • http://mi.mathnet.ru/eng/umn/v38/i1/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. B. Vul, Ya. G. Sinai, K. M. Khanin, “Feigenbaum universality and the thermodynamic formalism”, Russian Math. Surveys, 39:3 (1984), 1–40  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Tan Lei, “Similarity between the Mandelbrot set and Julia sets”, Comm Math Phys, 134:3 (1990), 587  crossref  mathscinet  zmath  isi
    3. Michael Frame, A.G.Davis Philip, Adam Robucci, “A new scaling along the spike of the Mandelbrot set”, Computers & Graphics, 16:2 (1992), 223  crossref
    4. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    5. Olga B. Isaeva, Sergey P. Kuznetsov, Vladimir I. Ponomarenko, “Mandelbrot set in coupled logistic maps and in an electronic experiment”, Phys Rev E, 64:5 (2001), 055201  crossref  adsnasa
    6. Olga B. Isaeva, Sergey P. Kuznetsov, “Effect of noise on the dynamics of a complex map at the period-tripling accumulation point”, Phys Rev E, 69:3 (2004), 036216  crossref  mathscinet  isi
    7. Alexander P. Kuznetsov, Sergey P. Kuznetsov, Julia V. Sedova, “Effect of noise on the critical golden-mean quasiperiodic dynamics in the circle map”, Physica A: Statistical Mechanics and its Applications, 359 (2006), 48  crossref
    8. A. I. Bufetov, B. M. Gurevich, K. M. Khanin, F. Cellarosi, “The Abel Prize award to Ya. G. Sinai”, Russian Math. Surveys, 69:5 (2014), 931–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. Andreas Prokoph, S.J.. Puetz, “Period-Tripling and Fractal Features in Multi-Billion Year Geological Records”, Math Geosci, 2015  crossref
    10. O. B. Isaeva, M. A. Obychev, D. V. Savin, “Dinamika diskretnoi sistemy s operatorom evolyutsii, zadavaemym neyavnoi funktsiei: ot otobrazheniya Mandelbrota k unitarnomu otobrazheniyu”, Nelineinaya dinam., 13:3 (2017), 331–348  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:506
    Full text:146
    References:52
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019